# SDR SWAA2022010441679

- Difficulty date: November 8, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CABIN FLOOR PNL 222CF HAS CORNER BROKEN. 8-52 ; / [01] CLEANED AND PREPARED AREA FORD RIPAIRED FIBERGLAS AS PER B737- 700 SRM 53-00-50-2R-9; [02] TO CORRECTING ON STEP # 1 (AREA FOR REPAIR ); [03] VERIFIED STEP 1 AND 2. OK TO INSTALL REPAIR.; [04] REPAIRED CABIN FLOOR PANEL 222 CF AS PER B737-700 SRM 53-00-50-2R-9 MATERIAL USED PO#1715777 PO#1150387; [05] VERIFIED STEP 4.
